# SDR FDEA201006101937

- Difficulty date: June 10, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX WEB AT BS 1243 HAS UPPER LIGHTNING HOLE  CRACKED.  CUTOUT DAMAGED AREA APPROX DIM: 5/8" X 3/8", FABRICATED REPAIR DOUBLER FROM   7075T6 .032 APPROX DIM: 4" X 1 1/4" & INSTALLED REPAIR DOUBLER AT BS 1243 RH LOWER   TORQUE WEB IAW SRM 51-40-2, SRM 51-10-2, SRM 51-30-2, & EA 7-5310-1355546.
